# SDR C2XA11TY074

- Difficulty date: June 4, 2011
- Submitted: June 5, 2011
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 231,656 hours, 17,735 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409SD
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHERE INSPECTION FOUND THE LT AILERON BUSHIONS MISSING WHERE THE O/B PCA ROD ATTACHES.  MAINTENANCE R/R THE PCA BRACKET IAW EC5750-01177.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
